Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

A solution to the splitting mixed group problem of Baer


Author: Phillip Griffith
Journal: Trans. Amer. Math. Soc. 139 (1969), 261-269
MSC: Primary 20.50; Secondary 18.00
MathSciNet review: 0238957
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 20.50, 18.00

Retrieve articles in all journals with MSC: 20.50, 18.00


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1969-0238957-1
PII: S 0002-9947(1969)0238957-1
Article copyright: © Copyright 1969 American Mathematical Society